# SDR REXA2015113001107

- Difficulty date: November 30, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 4,908 hours, 3,415 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Obstructed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR GREEN LIGHT INOPERATIVE.  REMOVED DEBRIS, OPERATIONS CHECKED GOOD IAW AMM 26-16-00.  OPERATIONS CHECKED GOOD FWD LAVATORY SMOKE DETECTOR.
